Generalized fractal law of seismicity
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1104-1105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a20,
author = {T. L. Chelidze},
title = {Generalized fractal law of seismicity},
journal = {Doklady Akademii Nauk},
pages = {1104--1105},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a20/}
}
T. L. Chelidze. Generalized fractal law of seismicity. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1104-1105. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a20/